# SDR DALA2022092806377

- Difficulty date: September 16, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DTE, ER/A 601510-14AD; FUSELAGE / FRAME / STA. 1640, S-14R / FRAME WEB, TEE CLIP AND LOWER HINGE FITTING / CRACKS. CORRECTIVE ACTION: REF ERA 601510-14AD. (2411796)
